# SDR SWAA2022041893545

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OWE FWD EMERGENCY LIGHT BULB IS OUT. / [01] REMOVED ; REPLACED ; AND PERFORMED GOOD OPERATIONAL TEST OF L/H OVER-WING EXIT FWD EMERGENCY EXIT LIGHT LAMP PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
